# SDR AALA202111304913

- Difficulty date: November 14, 2021
- Submitted: November 30, 2021
- Operation: Air carrier
- Aircraft: N649AW
- Make and model: Airbus A320-232
- Aircraft serial: 803
- Aircraft time: 77,307 hours, 30,461 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Handle
- Part number: D5311123000300
- Condition: Cracked
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: FLIGHT DECK LEFT HAND SLIDING WINDOW HANDLE CRACKED. REPLACED HANDLE PER AMM 56-12-11-400-001-A02 AND CMM 56-12-12-400-814-A01
